Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2009, Article ID 128624, 15 pages
http://dx.doi.org/10.1155/2009/128624
Research Article

Existence of Homoclinic Orbits for Hamiltonian Systems with Superquadratic Potentials

Department of Mathematics, Southeast University, Nanjing 210018, China

Received 20 September 2009; Revised 19 November 2009; Accepted 6 December 2009

Academic Editor: Stephen Clark

Copyright © 2009 Jian Ding et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper concerns solutions for the Hamiltonian system: . Here , is a symmetric matrix, and . We consider the case that and satisfies some superquadratic condition different from the type of Ambrosetti-Rabinowitz. We study this problem by virtue of some weak linking theorem recently developed and prove the existence of homoclinic orbits.